MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION ONESTEP; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

ZOLL MEDICAL CORPORATION ONESTEP; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 8900-000420-01
Health Effect - Clinical Code Skin Tears (2516)
Date of Event 10/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
Three patients developed significant large skin tears with removal of zoll pads requiring wocn (wound, ostomy, and continence nurses) consult and wound treatment.

Brand Name
ONESTEP
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key21240116
Report Number21240116
Device Sequence Number3627837
Product Code MKJ
UDI-Device Identifier00847946021221
UDI-Public(01)00847946021221
Combination Product (Y/N)N
Initial Reporter StateNC
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/23/2025
Report Date (Section F) 01/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8900-000420-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/27/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/27/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA01/23/2025